Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Constant dry, itchy, burning lips, itchy eyes. Taken antibiotics. Remedy?

Hi
I have constant dry, itchy, burning lips that I constantly have to apply Nivea lip balm. I also have a right itchy eye, itchy chin and the whole of the area around my mouth burns. I have had this now for over 3 years. I have removed all products with sls in and toothpaste with bleach products. I get red burning skin. I have had antibiotics and seen a dermatologist for skin patch tests and the result was I wasn't allergic to anything. Can you help?
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Dermatologist 's  Response
hi sudden dry itchy scaly skin over the face can be due to thyroid disorders.use of dewderm cream thrice daily,zyndet bar bathing and usnig supplementation of iron,zinc,folic acid and b12 vitamin can cure the dryness of the skin.if still dry use mild steriod along with moisteriser and use of cetaphil cleansing lotion for bath.oil massage 15 minutes before bath can help
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor